zbMATH — the first resource for mathematics

On nested split graphs whose second largest eigenvalue is less than 1. (English) Zbl 1194.05098
Summary: We determine all nested split graphs (i.e. graphs having no induced subgraphs equal to \(2K_{2},P_{4}\) or \(C_{4}\)) having the second largest eigenvalue less than 1 and give some data and observations regarding obtained results.

05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
Full Text: DOI
[1] T. Bıyıkoğlu, S.K. Simić, Z. Stanić, Some notes on spectra of cographs, Ars Combin., in press. · Zbl 1265.05349
[2] Corneil, D.G.; Perl, Y.; Stewart, L.K., A linear recognition algorithm for cographs, SIAM J. comput., 14, 926-934, (1985) · Zbl 0575.68065
[3] Cvetković, D., On graphs whose second largest eigenvalue does not exceed 1, Publ. inst. math., 31, 45, 15-20, (1982) · Zbl 0522.05044
[4] Cvetković, D.; Doob, M.; Sachs, H., Spectra of graphs – theory and application, (1995), Johann Ambrosius Barth Verlag Heidelberg-Leipzig · Zbl 0824.05046
[5] Cvetković, D.; Rowlinson, P.; Simić, S., Eigenspaces of graphs, (1997), Cambridge Univ. Press Cambridge · Zbl 0878.05057
[6] Cvetković, D.; Rowlinson, P.; Simić, S., Spectral generalizations of line graphs – on line graphs with least eigenvalue \(- 2\), London math. soc., lecture notes series, vol. 314, (2004), Cambridge University Press
[7] Guo, Shu-Guang, On bicyclic graphs whose second largest eigenvalue does not exceed 1, Linear algebra appl., 407, 201-210, (2005) · Zbl 1073.05043
[8] M. Petrović, Z. Radosavljević, Spectrally constrained graphs, Faculty of Science, Kragujevac, Yugoslavia, 2001.
[9] G.F. Royle, The rank of cographs, Electron. J. Comb. 10 (1), Research paper N11:7 p., 2003.
[10] Simić, S.K.; Li Marzi, E.M.; Belardo, F., Connected graphs of fixed order and size with maximal index: structural considerations, Le matematiche, LIX, 349-365, (2004) · Zbl 1195.05045
[11] Stanić, Z., On graphs whose second largest eigenvalue equals 1 - the star complement technique, Linear algebra appl., 420, 700-710, (2007) · Zbl 1106.05067
[12] Stanić, Z., On regular graphs and coronas whose second largest eigenvalue does not exceed 1, Linear and multilinear algebra, (2008) · Zbl 1207.05124
[13] Z. Stanić, S.K. Simić, On graphs with unicyclic star complement for 1 as the second largest eigenvalue, in: N. Bokan, M. Djorić, A.T. Fomenko, Z. Rakić, B. Wegner, J. Wess (Eds.), Proceedings of the Conference Contemporary Geometry and Related Topics, Belgrade, June 26-July 2, 2005, Faculty of Mathematics, Belgrade, 2006, pp. 475-484. · Zbl 1142.05054
[14] Xu, Guang-Hui, On unicyclic graphs whose second largest eigenvalue does not exceed 1, Discrete appl. math., 136, 117-124, (2004) · Zbl 1032.05085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.